# SDR C2XA00IA063

- Difficulty date: March 20, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521700003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURNG C-CHECK INSPECTION, CORROSION WAS FOUND BETWEEN THE COMPOSIT FLOOR CROSS BEAMS AND OMEGA BEAMS AT FRAMES 20 AND 25 THE DAMAGED SECTIONS OF OMEGA BEAM WERE REPAIRED.  (M)
